# SDR ASAA2016111218618

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 30,288 hours, 9,256 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Flag
- Condition: Activated
- Location: Display
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT FO'S FD FLAG APPEARED ON PFD.  ACFT GROUNDED. FD FLAG NOT PRESENT, MESSAGE 22-11317, WITH NO OTHER REOCCURRENCE IN ALL OF DFCS FLT HISTORY. ACCOMPLISHED DFCS LRU INTERFACE TEST FOR FCC BG 35, TEST PASSED.
